# SDR 95ZZZX1481

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N302VA
- Make and model: Boeing 737247
- Aircraft serial: 20126
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 277-291 Rbl40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION, STA 277 - STA 291, 40 INCHES RBL.  REMOVED AND REPLACED SEAT TRACK PER SRM 51-10-01.
